OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

An instrumental insight for a periodic solution of a fractal Mathieu–Duffing equation
Yusry O. El‐Dib, Nasser S. Elgazery, Haifa A. Alyousef
Journal of low frequency noise, vibration and active control (2023) Vol. 42, Iss. 4, pp. 1837-1853
Open Access | Times Cited: 7

Showing 7 citing articles:

Stability analysis of a time-delayed Van der Pol–Helmholtz–Duffing oscillator in fractal space with a non-perturbative approach
Yusry O. El‐Dib
Communications in Theoretical Physics (2024) Vol. 76, Iss. 4, pp. 045003-045003
Closed Access | Times Cited: 5

Modeling efficient fractal features to simulate the impact of porosity and viscosity on fluid interfacial stability
Yusry O. El‐Dib
Journal of low frequency noise, vibration and active control (2025)
Open Access

An innovative efficient approach to solving damped Mathieu–Duffing equation with the non-perturbative technique
Yusry O. El‐Dib
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 128, pp. 107590-107590
Open Access | Times Cited: 12

The masking technique for forced nonlinear oscillator stability behavior analysis using the non-perturbative approach
Yusry O. El‐Dib
Journal of low frequency noise, vibration and active control (2024) Vol. 43, Iss. 4, pp. 1481-1497
Open Access | Times Cited: 3

A comprehensive study of stability analysis for nonlinear Mathieu equation without a perturbative technique
Yusry O. El‐Dib
ZAMM ‐ Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (2024) Vol. 104, Iss. 9
Closed Access | Times Cited: 2

Short remarks on the paper: A novel methodology for a time-delayed controller to prevent nonlinear system oscillations
Yusry O. El‐Dib
Journal of low frequency noise, vibration and active control (2023) Vol. 43, Iss. 2, pp. 997-1003
Open Access | Times Cited: 5

Galerkin procedure for resonance analysis of the forced Van der Pol-Duffing-Helmholtz oscillator
Yusry O. El‐Dib, N. S. Gad
Journal of low frequency noise, vibration and active control (2024)
Open Access | Times Cited: 1

Page 1

Scroll to top